# SDR AALA980692

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, AFT LEFT DOOR EMERGENCY EXIT MARKER SIGN INOPERATIVE.  REPAIRED SHORTED EMERGENCY EXIT PATH LIGHT WIRE AT PASSENGER SEAT 27H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
